# SDR CALA2025071106471

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 89,091 hours, 11,585 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LLAR BACKUP LIGHT CAN NOT STAY ON FOR 15 MIUNTES.   REPLACED LLAR AREA M023 BACKUP POWER SUPPLY BATTERY AND OP TEST CARRIED OUT, FOUND NORMAL AS PER AMM 33-51-06-960-802 REV 104 AND AMM 33-51-00-710-801 REV 104.
